Skip to Main content Skip to Navigation
Journal articles

Pfaffian and Hafnian identities in shuffle algebra

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622722
Contributor : Jean-Gabriel Luque <>
Submitted on : Monday, September 12, 2011 - 4:23:26 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622722, version 1

Collections

Citation

Jean-Gabriel Luque, Jean-Yves Thibon. Pfaffian and Hafnian identities in shuffle algebra. Advances in Applied Mathematics, Elsevier, 2002, 29 (1), pp.620-646. ⟨hal-00622722⟩

Share

Metrics

Record views

224